Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I developed a tingling problem after 2 1/2 years of

I developed a tingling problem after 2 1/2 years of taking plavix. The neurologist prescribed doxepin, and one dose aggravated the tingling and left me with diarrhea and light headed for three plus days. I almost fainted twice. Now, he has prescribed the muscle relaxant, tizanidine. It has many of the negative side effects as doxepin. If it's like the metaxalone I took several years ago prior to a hip replacement, i'm truly hesitant to try it. Your advice would be greatly appreciated,
Fri, 5 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Male. 72 years. Usually healthy. Slightly overweight but good diet, mostly organic food. Currently have tingling in the left side of the neck. Duration 1 week. Intermittent. Is this a concern? Blood pressure slightly on the high side as 137/83 but build up rapid heart beat on exercise (chopping wood or cycling) and recovery seems slow. Steady resting pulse state varies from 67 to 91. Also just diagnosed with possible hernia and currently have a left-side hydrocele (with tension) but am awaiting urological consultation before deciding whether an aspiration of the hydrocele should proceed in an initial preference for minimal interference as opposed to full surgery. Also awaiting expert interpretation of scans that disclosed a probable hernia. Hernia was described as irreducible by the technician who signalled this probability while seeking a cause of the hydrocele (she was a technician and not of medical status but was highly experienced). All this follows a laproscopic left nephrectomy as a donation of kidney to a daughter. Three years ago. No problems since except the development of the hydrocele which appeared to develop after the nephrectomy. Feeling run-down but am still working and overworked! Heart stress test results were good in run-up to the nephrectomy three years ago. So all relatively fine in spite of only one kidney but the hydrocele, hernia and neck tingling bother me a bit - especially the latter. What say you? Write my will or shut up and get on with it?

doctor1 MD

Last year I experienced a sudden onset of numbness and tingling in the bottoms of both feet about a month and 1/2 after surgery. I had a bunionechtomy (sp?) and also had an artificial joint put into my big toe, left foot. I was given a medication called Levaquin. I took one pill and immediately started feeling a tingling and numbness in my arms and hands. I called my doctor and he told me to stop the meds which I did, but then it was a few days later that I woke up with the numbness and tingling in my feet. I couldn t figure out what could have caused that so quickly. I was tested for Diabetes, but my A1C is normal. So they have no clue as to what is going on. I went to a Neurosurgeon and he couldn t find anything wrong. He did a test on me using needles, inserting them into certain parts of my legs and then sending an electrical current up through to my spine and back to see if I had a disruption in the nerve conduction. The results were negative. They showed no problems. I then started investigating the drug Levaquin and found out that one of the possiblities as a reaction to that drug is peripheral neuropathy and it can be permanent. It will soon be close to when I had the surgery last June and then got an infection at the end of July beginning of August and was given the drug Levaquin. Also about 2 weeks later I had developed a urinary tract infection and was given Cipro. What I didn t know was that Cipro was from the same family as Levaquin. They are both part of the fluroquinolones family. My question is what are the chances that I really have permanent peripheral neuropathy and that it was from the allergic reaction to the Levaquin and then like adding insult to injury being compounded by the Cipro drug? Still numbing and tingling away.....Thank you

doctor1 MD

Lately, on some days when I try to go to sleep, my while body starts tingling. It s very annoying and when I open my eyes, it goes away. When I close my eyes to try to sleep, it starts. I really want to try to stop this but I don t know how.. What should I do? I m a girl who is almost 16 years old. What I noticed was that when I sleep during the day (today was 3-4 hours after school) I have the problem at night. At least I think so.

Loading Online Doctors....